# SDR CA960110009

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: C6TE1059S103
- Condition: Gouged
- Location: Elevator
- Part time: 12,146 hours
- Component: Dhav, C6TE10007
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)ELEVATOR PUSHROD ATTACH POINTS ON RIGHT HAND ELEVATOR TORQUE TUBE DAMAGED BEYOND SRM LIMITS. TORQUE TUBE REPLACED.
